# SDR 20010426CW021

- Difficulty date: February 5, 2001
- Submitted: April 26, 2001
- Operation: General aviation
- Aircraft: N90193
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SA52000A20P
- Part serial: 52L976947
- Condition: Cracked
- Location: Engine
- Part time: 1,801 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HEADS CRACKED ON INTAKE SIDE ON EXTERIOR ADJACENT  TO INTAKE SEAT.  UNLIKE MANY OTHER CRACKED MILLINEUM CYLINDERS THESE WERE ALSO CRACKED ON THE EXHAUST SIDE , VISIBLE FROM OUTSIDE BETWEEN FINS 18 TO 20.   SERIAL NUMBERS:  (52L976947),  52L976948,  52L976949,  52L976950,  52L976957,  52L976958.
